# SDR IPXA12M72658

- Difficulty date: February 27, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 73,780 hours, 11,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AGA717043
- Condition: Corroded
- Location: Fs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  CORROSION ON UPPER L ANGLE OF WEB AT FS 1841 AND LBL 29 TO RBL 59.   REPAIRED UPPER ANGLE OF WEB BY FABRICATION REF DWG AGA7170 REV T AND SRM 51-35-01, PAGE 1 AND SRM 51-33-01, PAGE 30.
